Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 421–428 (Mi mz4434)  

This article is cited in 1 scientific paper (total in 1 paper)

The Function $G_\lambda^*$ as the Norm of a Calderón–Zygmund Operator

N. N. Osipov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: We describe a new approach to one of the quadratic functions in the Littlewood–Paley theory, namely, to the function $G_\lambda^*$. It is shown that some of its properties can be obtained from the general theory of operators of Calderón–Zygmund type (which, apparently, has not been considered applicable in this context). There are applications to interpolation theory.

Keywords: Calderón–Zygmund operator, Poisson kernel, Hilbert space, Lebesgue measure, Brownian motion, Banach space, Hardy class $H^p$, Cauchy's inequality

DOI: https://doi.org/10.4213/mzm4434

Full text: PDF file (457 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 400–406

Bibliographic databases:

UDC: 517.444
Received: 21.01.2008

Citation: N. N. Osipov, “The Function $G_\lambda^*$ as the Norm of a Calderón–Zygmund Operator”, Mat. Zametki, 86:3 (2009), 421–428; Math. Notes, 86:3 (2009), 400–406

Citation in format AMSBIB
\Bibitem{Osi09}
\by N.~N.~Osipov
\paper The Function $G_\lambda^*$ as the Norm of a Calder\'on--Zygmund Operator
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 421--428
\mathnet{http://mi.mathnet.ru/mz4434}
\crossref{https://doi.org/10.4213/mzm4434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591381}
\zmath{https://zbmath.org/?q=an:1179.42014}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 400--406
\crossref{https://doi.org/10.1134/S0001434609090132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249095290}


Linking options:
  • http://mi.mathnet.ru/eng/mz4434
  • https://doi.org/10.4213/mzm4434
  • http://mi.mathnet.ru/eng/mz/v86/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yi Huang, “Remarks on Weak-Type Estimates for Certain Grand Square Functions”, Math. Notes, 103:4 (2018), 589–592  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:352
    Full text:127
    References:56
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021